# SDR SWAA2021042257366

- Difficulty date: March 19, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 400-420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS400 - BS420 RBL23 WL157. / REMOVED FLOOR TO SIDEWALL SUPPORT AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT AT BS 400-420 RBL23 WL157 IAW SRM 51-40-02-0G-0 AND DWG 143A7500; 143A7501
